# SDR NACA2019070800057

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 986 MAIN CABIN RBL32 FLOOR WEB HAS LIGHT CORROSION. CORRECTIVE ACTION: MADE AND INSTALLED NEW MADE REPAIR PART OF FLOOR WEB @ SAT 986 MAIN CABIN RBL 32 IAW SRM 51-40-02 REV 119 AND CH 51-30-01.
